# SDR SWIA202509250805

- Difficulty date: August 5, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Attach Bracket
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT DOOR BOTH LOWER ATTACHMENT BRACKET HAVE CORROSION. (INTERNAL STRUCTURE) CAMP # 30614754  (C-CHECK RO 09/24/2025)REMOVED AND INSTALLED FWD AND AFT HOOK FITTING, TOTAL 2 EA. ON LH EMERGENCY DOOR.REF CRJ200 SRM 51-42-06 REV 39 DATED MAR 10/21  AND DWG 601R31123 REV. -H. AND COMPLIED WITH TASK CARD 51-900-1003-SKY
